Pacific Journal of Mathematics

The slow shearing motion of a liquid past a semi-infinite plane.

G. Power and D. L. Scott-Hutton

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 327-349.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044133

Mathematical Reviews number (MathSciNet)
MR0081106

Zentralblatt MATH identifier
0074.20701

Subjects
Primary: 76.0X

Citation

Power, G.; Scott-Hutton, D. L. The slow shearing motion of a liquid past a semi-infinite plane. Pacific J. Math. 6 (1956), no. 2, 327--349. https://projecteuclid.org/euclid.pjm/1103044133


Export citation

References

  • [1] W. R. Dean, On the slow viscous motion near a half-pitottube, Proc. Cambridge Philos. Soc, 48 (1952), 149.
  • [2] J. H. Goodier, An analogy between the slow motions of a viscous fluid in two dimen- sions and systems of plane stress, Philos. Mag., 17 (1934), 554-and 800,